# SDR USAASB01045

- Difficulty date: February 9, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 106200823
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 41,721 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL - FLT 1598 - EN ROUTE FROM IND TO PHL, AT FL370, THE LEFT ENGINE BLEED TRIP OFF LIGHT ILLUMINATED.  CABIN RAPIDLY CLIMBED, SO THE CREW EXECUTED AN EMERGENCY DESCENT TO FL100.  CREW WAS ABLE TO RESET THE PACK TO THE LOWER ALTITUDE AND IT OPERATED NORMALLY.  FLIGHT CONTINUED ONTO PHL AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED DURING EMERGENCY DESCENT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE BLEED AIR REGULATOR.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
